# SDR GTIA20121105508

- Difficulty date: November 5, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 26,161 hours, 11,204 cycles
- Engine: Iae V2533A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT BY ROW 16 RT INOPERATIVE.  SECURED LIGHT IAW AMM 33-51-21-400-001-A.
